# SDR CALA0700106

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 21,675 hours, 4,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY DOOR INTERIOR HANDLE CANNOT MOVE BACK AGAINST THE DOOR LININIG.  REPLACED DOOR ASSIST SPRING IAW AMM 52-22-01.
